# SDR SWAA2013022713153

- Difficulty date: January 31, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 43,217 hours, 24,988 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB LOWER INSPAR SKIN 3/8" CRACKED AT STA 101.90, 9" FROM REAR SPAR.  REPAIRED SKIN PER SRM.
